# SDR DALA2019042602664

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 69,581 hours, 29,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARMED LIGHT WILL NOT ILLUMINATE WITH DOOR ARMED.   REMOVED AND REPLACED L1 AFT GIRT BAR PROX SENSOR. CKS GOOD. REF B757 AMM 25-66. (5279273)
